# SDR SWIA200211261

- Difficulty date: September 20, 2002
- Submitted: September 30, 2002
- Operation: Air carrier
- Aircraft: N223SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120291
- Aircraft time: 18,575 hours, 26,172 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 6228315402
- Part serial: 1187
- Condition: Malfunctioned
- Location: Autopilot Sys
- Part time: 5,186 hours, 6,963 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AUTOPILOT AND TRIM FAILURE MAP LIGHTS ILLUMINATED ON TAKE OFF ROLL.  ABORTED TAKE OFF.  INSTALLED SERVICEABLE FO'S A/P COMPUTER.  AUTO PILOT SELF DIAGNOSTIC AND OPS CHECKS GOOD.
